

SUPERMOTO REGULATION 2023 of Baltic Open Individual Championship and Baltic Cup

Supermoto regulation (hereinafter referred to as Regulation) of Baltic Open Individual Championship (hereinafter referred to as Baltic Championship) define the procedures and principles according to which Supermoto competitions shall be organized in Estonia, Latvia and Lithuania.

1. GENERAL RULES

1.1. This contest Regulation is based on the FMN (National federations) Championships regulations, racing and technical terms, this statute and the individual championships in this part of stage race regulations, which must not be inconsistent with this regulation.

1.2. Organizer have to approved round regulation in own federation and after that have to send it out for all other national federations, not later than two weeks before the race.

1.3. Each round of the Baltic championship is also part of Each countries National Championship as well as National cup and counts all stages. It is forbidden to withdraw National race points after round is done.

1.4. The recommended race format for the Baltic championship is one day, Saturday according to tis regulation timetable. Organizer can add or divide classes if there is more than 10 riders per new class.

2. LATVIAN CHAMPIONSHIP MANAGEMENT

Organiser: MX Ķekava(40008302074), phone: +371 26950850, email: mxkekava@gmail.com . Clerk of the course: Rudolfs Bergmanis (FIM) + 371 29184673

Chief Flag marshal: tba (LaMSF)

Chief Technical steward: Gatis Jurevics (LaMSF)

Secretary of race : Natalija Zeica (LaMSF)

LaMSF representative: Egija Skurbe

2.1. Track information: Madonas karting track . Adress: Gaujas iela 41, Madona, Madonas pilsēta, LV-4801.

3. COMPETITION CALENDAR AND CLASSES

3.1. Baltic Championship take place in three stages according to the commonly approved racing calendar and classes.



3.2. Classes:

Latvian Classes	SM50. SM65, Pitbike Junior, Pitbike160, Pitbike	
	Open, S4, Sm Street, S2, S1, SMquad	
	,Sm junior, MiniGP	
Estonian classes	SM50. SM65, Pitbike Junior, Pitbike160, Pit	
	+40, Pitbike Open, S4, Sm Street, S2, S1,	
	SMquad ,Sm junior, MiniGP.	
Lithuanian classes	SM50, SM65, Pitbike Junior, Pitbike, S1, S4, SM	
	Junior, SuperQuad, S2, S5, SM Street, SuperQuad	
	М.	

3.2. Championship classes are: S1,S4,SmQuad,SMJunior. Remaining classes are National

Championship or National Cup classes.

4. AWARDING

4.1. All three races of the three Baltic Championship competitions will count towards the final standings also as national championships and national cup.

4.2. Riders winning the 1st place of Baltic Championship win the title of Baltic Supermoto champion of the current year.

4.2.1. Riders winning the 1st place of Baltic Cup win the title of Baltic Supermoto cup winner of the current year.

4.3. Riders winning 1st, 2nd or 3rd places of Baltic Championship are awarded with gold, silver and bronze medals, cups and diplomas.

4.4.Winners of each stage (by class) are awarded according to competition regulations. Awards are presented at least to the first three places in each class (with cups in sizes from 35cm-45cm). Championship classes will get Championship leader "Red Plate" after each Baltic championship round 4.5. Riders to be awarded must participate in the awarding ceremony.

4.5.1. The official Prize-Giving Ceremony must be held 30 minutes after the last race of the event, conditions and time permitting.

4.6. Each competition organizer can set up own prize fund.

4.8. Each rider from classes: SM50; SM65; SMJUNIOR (65cc and 85cc) Pitbike Junior and MINIGP class are awarded with medal and organizer prize for participation.



5. ENTRIES

5.1.Entries must be made on-line via each federation platform. Online registration will open 21.04.2023 and closes 11.05.2023 8PM .

5.1. Online registration for event - https://www.licences.lv/events/join/1096

6. ENTRY FEES

For Race day

6.1. SM50;SM65 - Entry fee when registering Online before event- 40 EUR; at race day registration 45 EUR.

6.2.SM JUNIOR; PITBIKE JUNIOR; MINIGP- Entry fee when registering Online before event- 45 EUR; at race day registration 55 EUR .

6.3. S1,S2,S4,SMQUAD,SMSTREET- Entry fee when registering Online before event- 60 EUR; at race day registration 70 EUR .

6.4. PITBIKE160; PITBIKEOpen;PITBIKE40+ - Entry fee when registering Online before event- 50 EUR; at race day registration 60 EUR .

7. PROTESTS AND APPEALS

7.1. All protests must be lodged to the Race Jury .

7.2. Generally, protests against the eligibility of a rider, entrant or a motorcycle entered, must be made before the start of the official practice.

7.3. Protests against results must be presented within 30 minutes following the announcement of the results. Protest fee for results is \in -150.

7.4. If the protest entails dismantling a motorcycle, the protest fee must be accompanied by an additional deposit of \notin 500.-. This fee must be paid by the losing party to the mechanic of the rider who had to open the engine.

8. OTHER

8.1. It is mandatory for each Baltic championship organizer ensure that the marketing plan is carried out on a approved plan.

8.2. Organisers are responsible for providing all facilities and personnel to ensure the safe, smooth and efficient running of the event.

Such as :



8.3. The paddock must be fully operational as of one day before the scheduled time for technical and sporting verifications.

8.3.1.Smoking is prohibited in the Technical Control post, Pitline and waiting zone.; No smoking; signs should be installed at the entrance of these zone.

8.3.2. The riders' paddock must be equipped with a minimum 2 toilets.

8.3.3. Electricity is provided at the circuit (min 220watts) and its installations, safety guidelines are recommended. The electricity must be provided free of charge.

8.3.4. Offroad section must be done 2 weeks before race.



Baltic SUPERMOTO championships training day

12.05.2023

Provisional timetable

Track fee for training day:

- 20 eur for SM50, SM65, SMJunior, MiniGP, Pitbike Junior
- 30eur for all the rest of the classes

Track fee must be payed befor training

Registration and Tehnical control from 13:00-18:00

*each session 15 min **only asphalt

Class	Start time*	
SM50, 65, Pitbike Junior, MiniGP	12:30	
Pitbike (160, Open, 40+)	12:50	
S4, Street	13:10	
SM Junior**	13:30	
S1, S2**	13:50	
Quad	14:10	
SM50, 65, Pitbike Junior, MiniGP	14:30	
Pitbike (160, Open, 40+)	14:50	
S4, Street	15:10	
SM Junior **	15:30	
S1, S2 **	15:50	
Quad	16:10	



SM50, 65, Pitbike Junior, MiniGP	16:30
Pitbike (160, Open, 40+)	16:50
S4, Street **	17:10
SM Junior **	17:30
S1, S2	17:50
Quad	18:10



Provisional timetable

Friday Registration and Tehnical	14:00-18:00			
	Saturday			
Registratio	on	07:30	09:00	
Technical control (bike, he	lmet, leather suit)	07:30	09:00	
Free Practice & Qualification				
Class	Duration	Start time	End time	
SM50	10min	08:30	08:40	
SM65,MiniGP, & Pitbike Junior	10min	08:45	08:55	
Pitbike (Pit 160, Open, 40+)	15min	09:00	09:15	
S4,S5 & SM Street	15min	09:20	09:35	
SM Junior	15min	09:40	09:55	
S2	15min	10:00	10:15	
S1	15min	10:20	10:35	
SMQuad,SMQuadM	15min	10:40	10:55	
RIDERS BRIE	CFING	11:10	11:35	
	RACE 1			
Class	Duration	Start time	End time	
SM50	10min + 21aps	11:45	12:00	
SM65,MiniGP, & Pitbike Junior	10min + 21aps	12:05	12:20	
Pitbike (Pit 160, Open, 40+)	10min + 21aps	12:25	12:40	
S4,S5 & SM Street	12min + 2laps	12:45	13:00	
SM Junior	12min + 2laps	13:05	13:20	
S2	15min + 2laps	13:25	13:50	
S1	15min + 2laps	13:55	14:20	
SMQuad,SMQuadM	12min + 2laps	14:25	14:35	
Technical Pa	ause	14:35	15:00	
	RACE 2			
Class	Duration	Start time	End time	
SM50	10min + 21aps	15:00	15:15	
SM65,MiniGP, & Pitbike Junior	10min + 2laps	15:20	15:35	
Pitbike (Pit 160, Open, 40+)	10min + 2laps	15:40	15:55	
S4,S5 & SM Street	12min + 2laps	16:00	16:15	
SM Junior	12min + 2laps	16:20	16:35	
\$2	15min + 2laps	16:40	17:05	
S1	15min + 2laps	17:10	17:35	
SMQuad,SMQuadM	12min + 2laps	17:40	17:55	